JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.9, no.3, pp.1365-1372, 2016 (SCI-Expanded)
Article / Article
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Erzincan Binali Yildirim University Affiliated:
Sufficient conditions for the convergence of a new multistep iteration to a common fixed point of a finite family of asymptotically quasi-nonexpansive mappings in the framework of convex metric spaces are obtained. As an application, related results for a new three step iteration are derived. Our convergence results generalize and refine many known results. (C)2016 All rights reserved.